MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC PRONTO V3; CATHETER

VASCULAR SOLUTIONS LLC PRONTO V3; CATHETER
Model Number 5003
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device has returned for evaluation and an investigation has been opened to review device and history records, and risk documentation.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
As reported: procedure went as planned, but when removing the pronto v4 it started unraveling, and ended up separating.Entire catheter stayed on wire so we're able to remove everything, and nothing the broke off in patient.No harm to patient, or medical intervention required.
 
Additional Manufacturer Narrative
A manufacturing record review was completed and no related nonconformances were found.A returned product evaluation was completed.The polyimide guidewire lumen was completely separated from the body of the catheter.There was no other damage found to the catheter.The guidewire lumen was pulled away from the catheter shaft.This action happens outside of the body while the catheter is being removed simultaneously with the guidewire and the guidewire and catheter are pulled in opposite directions causing the tearing of the lumen.

Brand Name
PRONTO V3
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key10687640
Report Number2134812-2020-00076
Device Sequence Number2954940
Product Code DXE
UDI-Device Identifier10841156100308
UDI-Public(01)10841156100308
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K083784
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2022
Device Model Number5003
Device Catalogue Number5003
Device Lot Number666171
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/22/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1